# SDR 2005UALA01462

- Difficulty date: December 9, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 50,899 hours, 19,275 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT CREW EXPERIENCED SMOKE OUT IN CABIN.  REPLACED LOWER RECIRC FAN, OPS CHECK OK.
